Alert archive / Texas / High Wind Watches in 2014
High Wind Watch 2, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind watch at Mar 10, 2014, 9:42 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 11, 2014, 3:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 10, 2014, 9:42 PM CDT (02:42 UTC)
- In effect from
- Mar 11, 2014, 3:00 PM CDT
- Expired
- Mar 11, 2014, 4:41 AM CDT
- In force
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4905 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
577 WWUS74 KAMA 110242 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 942 PM CDT MON MAR 10 2014 OKZ001>003-TXZ001>005-111100- /O.NEW.KAMA.HW.A.0002.140311T2000Z-140312T0400Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT 942 PM CDT MON MAR 10 2014 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE OKLAHOMA AND NORTHERN TEXAS PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * EVENT...A STRONG COLD FRONT IS EXPECTED TO BRING SUSTAINED NORTHERLY WINDS OF 35 TO 40 MPH WITH GUSTS APPROACHING 60 MPH. * TIMING...3 PM THROUGH 11 PM TUESDAY. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADWAYS. WINDS APPROACHING 60 MPH ARE CAPABLE OF MINOR DAMAGE TO STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TXZ006>020-111100- /O.NEW.KAMA.HW.A.0002.140311T2200Z-140312T0600Z/ HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER... MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER... PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE... CLARENDON...WELLINGTON 942 PM CDT MON MAR 10 2014 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT FOR THE TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * EVENT...A STRONG COLD FRONT IS EXPECTED TO BRING SUSTAINED NORTHERLY WINDS OF 35 TO 40 MPH WITH GUSTS APPROACHING 60 MPH. * TIMING...6 PM TUESDAY THROUGH 1 AM WEDNESDAY. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADWAYS. WINDS APPROACHING 60 MPH ARE CAPABLE OF MINOR DAMAGE TO STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
588 WWUS74 KAMA 110941 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 441 AM CDT TUE MAR 11 2014 OKZ001>003-TXZ001>005-111900- /O.UPG.KAMA.HW.A.0002.140311T2000Z-140312T0400Z/ /O.NEW.KAMA.HW.W.0002.140311T1800Z-140312T0600Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT 441 AM CDT TUE MAR 11 2014 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...A STRONG COLD FRONT IS EXPECTED TO BRING SUSTAINED NORTHERLY WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ACROSS THE OKLAHOMA PANHANDLE AND MUCH OF THE TEXAS PANHANDLE. * TIMING...1 PM THROUGH 1 AM. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT VEHICLES. WINDS AROUND 60 MPH ARE CAPABLE OF MINOR DAMAGE TO STRUCTURES. BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ006>009-011>014-016-017-111900- /O.UPG.KAMA.HW.A.0002.140311T2200Z-140312T0600Z/ /O.NEW.KAMA.HW.W.0002.140311T1800Z-140312T0600Z/ HARTLEY-MOORE-HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-GRAY- DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER... MIAMI...VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA... HEREFORD...CANYON 441 AM CDT TUE MAR 11 2014 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...A STRONG COLD FRONT IS EXPECTED TO BRING SUSTAINED NORTHERLY WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ACROSS THE OKLAHOMA PANHANDLE AND MUCH OF THE TEXAS PANHANDLE. * TIMING...5 PM THROUGH 1 AM. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT VEHICLES. WINDS AROUND 60 MPH ARE CAPABLE OF MINOR DAMAGE TO STRUCTURES. BLOWING DUSTY MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ010-015-018>020-111900- /O.UPG.KAMA.HW.A.0002.140311T2200Z-140312T0600Z/ /O.NEW.KAMA.WI.Y.0003.140311T1800Z-140312T0600Z/ HEMPHILL-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...CANADIAN...SHAMROCK...WHEELER... CLAUDE...CLARENDON...WELLINGTON 441 AM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...A STRONG COLD FRONT IS EXPECTED TO BRING SUSTAINED NORTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH ACROSS THE EAST CENTRAL AND SOUTHEAST TEXAS PANHANDLE...MAINLY SOUTHEAST OF A CLAUDE TO CANADIAN LINE. * TIMING...6 PM TUESDAY THROUGH 1 AM WEDNESDAY. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT VEHICLES. BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOEHRING
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind watch went out at Mar 10, 6:21 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Mar 10, 6:21 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
621 PM CDT MON MAR 10 2014
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THIS TAF ISSUANCE. THE MAIN
CONCERN WILL BE STRONG WINDS TOWARDS THE LAST 6 HOURS OF THIS
ISSUANCE. SURFACE WINDS FOR KGUY AND KDHT WILL SLOWLY SHIFT TO A
WESTERLY DIRECTION THIS EVENING AND REMAIN FROM THAT DIRECTION UNTIL
A COLD FRONT ENTERS THE AREA TUESDAY MORNING AND SHIFTS WINDS TO THE
NORTH. WINDS WILL INCREASE BEHIND THE FRONT BUT IT WONT BE UNTIL 21Z
TO 00Z THAT THE HIGHER SUSTAINED WINDS OF 25 KT TO 30 KT WITH HIGHER
GUSTS.
FOR KAMA...WINDS WILL REMAIN FROM A SOUTHWESTERLY DIRECTION THIS
EVENING THROUGH TUESDAY MORNING. WINDS ARE NOT EXPECTED TO SHIFT
UNTIL MID-MORNING TUESDAY AS THE COLD FRONT MOVES THROUGH. WIND GUSTS
WILL BE APPROACHING AWW CRITERIA AROUND 23Z TO 00Z TOWARDS THE END
OF THIS TAF ISSUANCE BUT WILL HOLD OFF ON ISSUING AN AWW UNTIL THE
NEXT TAF ISSUANCE.
&&
.PREV DISCUSSION... /ISSUED 358 PM CDT MON MAR 10 2014/
SHORT TERM...HIGH WINDS AND POTENTIAL CRITICAL FIRE WEATHER
CONDITIONS ARE THE MAIN CONCERN THE SHORT TERM PERIOD...TUESDAY AND
TUESDAY NIGHT.
AFTERNOON WATER VAPOR SATELLITE IMAGERY INDICATES AN UPPER TROUGH
OVER THE PACIFIC NORTHWEST. THIS SYSTEM WILL MOVE ACROSS THE NORTHERN
ROCKIES TUESDAY BEFORE IT SPLITS TO THE NORTH AND WEST OF THE AREA.
FOR TONIGHT A SURFACE LOW OVER EASTERN CO/NM WILL MAINTAIN
SOUTHWESTERLY FLOW ACROSS THE AREA. THIS COMBINED A WARMER AIR MASS
OVER THE AREA WILL RESULT IN SLIGHTLY WARMER OVERNIGHT LOWS...RANGING
FROM THE MID 30S TO THE LOWER 40S.
THE CENTER OF THIS SURFACE LOW WILL SIDE TO THE EAST WHERE IT WILL
REMAIN NORTH OF THE AREA. AHEAD OF THIS FRONT WINDS WILL REMAIN LIGHT
AND OUT OF THE SOUTHWEST. THE EASTWARD PROGRESSION OF THIS LOW WILL
SEND A COLD FRONT THROUGH THE AREA...WITH WINDS QUICKLY PICKING UP AS
THEY VEER TO THE WEST THEN TO THE NORTHWEST. ALTHOUGH THE STRONGER
MID LEVEL WINDS WILL COME TOWARD THE EVENING...DEEP MIXING WILL ALLOW
FOR WINDS TO INCREASE TO AROUND 20 TO 30 MPH IN THE AFTERNOON. THERE
STILL REMAINS UNCERTAINTY IN THE EXACT FRONTAL TIMING BUT STILL
FAVORING THIS FRONT TO MOVE THROUGH SOMETIME IN THE LATE
MORNING/EARLY AFTERNOON. THE COOLER AIR BEHIND THIS FRONT WILL LAG SO
STILL EXPECT A MILD DAY...PARTICULARLY OVER THE SOUTHERN TX PANHANDLE WITH
HIGHS REACHING INTO THE 70S WITH EVEN THE SOUTHEASTERN TX PANHANDLE
TAGGING THE 80 DEGREE MARK.
A TIGHTENING PRESSURE GRADIENT ALONG WITH STRONG PRESSURE RISES IN
THE WAKE OF THIS FRONT TUESDAY EVENING WILL CAUSE WINDS TO INCREASE
EVEN MORE. CONTEMPLATED ON ISSUING SOME SORT OF WIND HEADLINE BUT WILL
LET THE NEXT SHIFT LOOK OVER THE 00Z MODEL RUNS AND MAKE A DECISION
THEN. NONETHELESS IT WILL BE QUITE WINDY OVER THE AREA FOR MUCH OF
THE DAY.
THE 12Z MODEL RUNS HAVE BACKED OFF ON ANY QPF OVER THE AREA...LIKELY
DUE TO THE LACK OF ANY LOW AND MID LEVEL MOISTURE. AS A RESULT HAVE
OPTED TO REMOVE THE INHERITED RAIN/SNOW MIX OVER THE NORTHERN HALF OF
THE AREA.
LONG TERM...
WINDS WILL DIMINISH WEDNESDAY MORNING ALTHOUGH THEY WILL REMAIN
BREEZY HEADING INTO THE EARLY AFTERNOON BEFORE A SURFACE RIDGE BUILDS
IN OVER THE AREA. TEMPS WILL BE A LITTLE COOLER ON WEDNESDAY WITH
HIGHS MAINLY IN THE 50S. HOWEVER TEMPS WILL QUICKLY REBOUND BACK INTO
THE 60S THURSDAY AS SURFACE LEE TROUGHING DEVELOPS OVER THE WESTERN
HIGH PLAINS. A CLOSED LOW NEAR THE FOUR CORNERS REGION WILL MOVE EAST
BUT WILL WEAKEN BY THE TIME IT DRAWS CLOSER TO THE AREA. BOTH THE
GFS/ECMWF SPIT OUT SOME QPF BUT WITH DRY AIR STILL IN PLACE OVER THE
AREA...HAVE MAINTAINED THE INHERITED DRY FORECAST. THE UPPER FLOW
WILL TRANSITION OUT OF THE NORTHWEST ONCE THIS SYSTEM MOVES EAST OF
THE AREA. AN UPPER RIDGE WILL BUILD OVER THE WESTERN US OVER THE
WEEKEND...INDICATING A CONTINUATION OF DRY AND MILD WX OVER THE AREA.
CLK
FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS THE TEXAS
PANHANDLE THROUGH THIS EVENING. A COLD FRONT WILL SLIDE ACROSS
THE PANHANDLES BY TUESDAY AFTERNOON. STRONG NORTHERLY WINDS OF
35 TO 40 MPH WITH HIGHER GUSTS WILL DEVELOP OVER THE AREA BEHIND
THIS FRONT. THIS COMBINED WITH AFTERNOON RELATIVE HUMIDITY VALUES
AROUND 10 TO 15 PERCENT WILL YIELD ELEVATED TO POTENTIALLY
CRITICAL FIRE WEATHER CONDITIONS. HAVE GONE AND ISSUED A FIRE WEATHER
WATCH FOR THE SOUTHERN TX PANHANDLE DUE TO THESE CONDITIONS. BREEZY
NORTHERLY WINDS WILL CONTINUE WEDNESDAY MORNING BUT WILL DIMINISH
LATER IN THE DAY. ALTHOUGH RELATIVE HUMIDITIES WILL FALL TO 15 TO 20
PERCENT IN THE AFTERNOON...20 FOOT WINDS AT THAT TIME WILL BE AROUND
10 TO 15 MPH...PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER
CONDITIONS. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE THURSDAY
OVER THE PANHANDLES DUE TO THE COMBINATION OF BREEZY SOUTHWEST WINDS
AND RELATIVE HUMIDITY VALUES OF AROUND 15 TO 20 PERCENT. BEYOND
THURSDAY NEITHER ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED AT THIS TIME.
CLK
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DEAF SMITH...DONLEY...GRAY...OLDHAM...
POTTER...RANDALL...WHEELER.
OK...NONE.
&&
06/14Hazardous weather outlook, Mar 10, 3:00 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 300 PM CDT MON MAR 10 2014 OKZ001>003-TXZ001>020-111100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 300 PM CDT MON MAR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS THE TEXAS PANHANDLE THROUGH THIS EVENING DUE TO THE COMBINATION OF SOUTHWEST WINDS AROUND 15 MPH AND LOWEST RELATIVE HUMIDITY VALUES BELOW 10 PERCENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ELEVATED TO POTENTIALLY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES TUESDAY. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA BY THE AFTERNOON. STRONG NORTH TO NORTHWEST WINDS OF 35 TO 40 MPH WITH HIGHER GUSTS WILL DEVELOP ACROSS THE PANHANDLES TUESDAY AFTERNOON AND CONTINUE TUESDAY NIGHT. A WIND ADVISORY OR HIGH WIND WARNING MAY BE NEEDED ACROSS THE AREA DURING THIS PERIOD. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THURSDAY AS BREEZY SOUTHWEST WINDS AND RELATIVE HUMIDITY VALUES AROUND 15 TO 20 PERCENT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED AND POTENTIALLY CRITICAL FIRE WEATHER CONDITIONS THIS EVENING...TUESDAY...AND THURSDAY. CLK
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 4:41 AM CDT | High Wind Warning | AMA | Carson, Dallam, Deaf Smith, Gray, Hansford, Hartley and 9 more | 20 hr |
| Mar 11, 4:41 AM CDT | Wind Advisory | AMA | Armstrong, Collingsworth, Donley, Hemphill, Wheeler | 20 hr |
| Mar 11, 4:53 AM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 14 hr |
Nearby
High Wind Watches in Texas, 2014High Wind Watches in Oklahoma, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.